# SDR HALA2017070300174

- Difficulty date: July 2, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 56,889 hours, 10,463 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, DUE TO L ENG HPSOV ( ENGINE HIGH STAGE BLEED VALVES ). REPAIR IN WORK.
